# SDR DALA2017051303863

- Difficulty date: May 11, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 44,719 hours, 30,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STA 434 CUSP WEB HAS CORROSION ON TOP AND BOTTOM. REPAIRED DAMAGED CUSP WEB IAW SRM 53-00-55-2R-4. TREATED, PRIMED, TOPCOATED, AND INSTALLED REPAIR DOUBLERS IAW SRM 51-41-05, 53-055-2R-4, AND AMM 51-10-00 370-803.
